Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Does baby Aspirin interact with Fenofibrate, Atorvastatin and Amlodipine?

DOCTOR OF THE MONTH - Apr 2017
Apr 2017
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1999
Answered : 10098 Questions
Question
I have to lose weight for a hernia operation and at present I take a baby asprin and 6 other medicaitions and am wondering if they interfere with weight loss even if you and following a proper dietery program and exercise program. The medications are Fenofibrate 145 mg, Medoprol 25 mg, Losartan potassium 50 mg, Amlodipine 5 mg, Pravastatin sodium 20 mg and Atorvastatin 40 mg. All once a day. Thank you
Wed, 6 Jun 2018 in Abdominal Pain
 
 
Answered by Dr. Bhagyesh V. Patel 29 minutes later
Brief Answer:
No drug will interfere with weight loss program .

Detailed Answer:
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query thoroughly .

* From all the drugs mentioned above , there is no molecule which will interfere
with your weight loss program .

* Can take all of them as per scheduled by your doctor .

* Keep exercising with strict diet regimens .

Wishing you best recovery from the surgery in advance .

Welcome for any further assistance .
Regards take care .
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor